MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX BIVONA FLEXTEND 5.0 TTS NS CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF PRODUCT CODE: JOH

SMITHS MEDICAL ASD, INC. PORTEX BIVONA FLEXTEND 5.0 TTS NS CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF PRODUCT CODE: JOH
Catalog Number FT19BN50NGF066N 
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that the cuff on a smiths medical portex bivona flextend 5.0 tts ns custom trach tube "broke off".No adverse effects were reported.

Brand Name
PORTEX BIVONA FLEXTEND 5.0 TTS NS CUSTOM
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF PRODUCT CODE: JOH
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8534285
Report Number3012307300-2019-02139
Device Sequence Number13933235
Product Code JOH
UDI-Device Identifier15019517181098
UDI-Public15019517181098
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2024
Device Catalogue NumberFT19BN50NGF066N 
Device Lot NumberDS024612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2019
Initial Report FDA Received Date04/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1